Jump to content

Victory's intro,Extremely sick


victory

Recommended Posts

 

First of all, hello everyone.My native language not English.Im from Turkey.Im 26 years old and Im male.I had  social phobia and I looked for a solution to this situation.My psychiatric adventure started at the age of 12 with prozac. I used it for 1 week and quit.Then I started again at the age of 18 with paxil. I used it for 2 weeks and quit.Short-term use of the drugs because it numbed me. When I could not cope with anxiety at the age of 21, I went to the doctor again. And this is how the real adventure that lasted until 10 months ago started. Doctors have tried all the drugs on me (lustral, prozac, citoles, paxil, effexor, xanax, dideral, beloc, aurorix etc). I was addicted to drugs.I was thinking that I could not live without drugs. While using effexor(last drug) in September 2019, I experienced slight side effects but the problems would go away anyway when I quit the effexor.I stopped taking medicine because I was in my last year of college and when online education started.I stopped taking the drug within a few days as I was already using the lowest dose.Within a few weeks, I lost my body, my emotions, my brain.I'm trying to live with more than 30 symptoms.

 

Some symptoms:

Brain fog(massive)

Derealization

Memory loss

Difficulty focusing

Slurring of speech

Anhedonia

No emotion(only extreme anxiety)

Pssd

Musicle wastage

Facial change(narrow face,small chin)

Fatigue

Insomnia

Furious hair loss(I lost 30% of my hair)  etc.

 

no improvement for 10 months.

Good luck everyone.

  

 

 

Social phobia.2014-2019 SSRIs(prozac,lustral,paxil,citoles) no problem

September 2019-March 2020 SNRI(effexor)37.5mg/day slight problems when using.

March 2020 effexor quit +30 health problems:Brain fog , muscle wastage,facial change, anhedonia,insomnia,pssd ...

No symptoms improved in 10 months

Link to post
  • victory changed the title to Victory's intro,Extremely sick
  • Gridley locked and unlocked this topic
  • Moderator

Welcome to SA, victory.  Thank you for completing your signature.  We are a site for helping people taper off psychiatric drugs and to deal with withdrawal.  Yes, you can live without drugs.

 

The symptoms you describe are typical of psychiatric drug withdrawal.  Doctors don't believe in the existence of protracted withdrawal.  That's what the drug companies tell them and that's what they believe. The symptoms you list are typical of withdrawal. These symptoms can come and go and come again.

 

So that you have a better idea of what you're experiencing, here is some information on withdrawal and the healing process.  You will heal, but unfortunately we can't predict how long it will take.

 

 

 

 

When we take psychiatric medications, the CNS (central nervous system) responds by making changes over the months and years we take the drug(s). When the medication is discontinued, the CNS has to undo all the changes it made. Rebuilding the neurotransmitter production and reactivating the receptor and transporter cells takes time -- during that rebuilding process symptoms occur.  

 

These explain the healing process really well.

 

 

 

We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

 

 

Add in one at a time and at a low dose in case you do experience problems. Get supplements that ae single ingredient (not mixed with other types of supplements).

 

This is your Introduction topic, where you can ask questions and connect with other members.  We're glad you found your way here.

 

 

Edited by Gridley

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg 1986-1991 CT, soon reinstated.  CT 2000. RI 1 mg 2011-2016.  Sept. 2016  0.625mg X 3

Nov.27, 2020, 7-week Ativan-Valium crossover + change to one 18.75mg dose, w/1 month hold.

Feb. 9, 2021, begin 10% every 4 weeks taper.  Current dose as of March 22: 14.4mgai.

 

Imipramine 75 mg daily since 1986.  Jan. 2016 began every 3-weeks 10% taper, down to 16mgai (0.44mgpw).  Aug 2016, discovered SA, holding at 16mg.  Taper is 78% complete.  

  

Supplements: omega, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg.


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Link to post

Thanks for the advice

 

Social phobia.2014-2019 SSRIs(prozac,lustral,paxil,citoles) no problem

September 2019-March 2020 SNRI(effexor)37.5mg/day slight problems when using.

March 2020 effexor quit +30 health problems:Brain fog , muscle wastage,facial change, anhedonia,insomnia,pssd ...

No symptoms improved in 10 months

Link to post
  • 3 weeks later...

Hi everyone,a few hours before I go to sleep my symptoms improve a bit (brain fog, anhedonia etc). Also sometimes my feelings return in dreams. No improvment in the morning.What is the reason for this?

 

Social phobia.2014-2019 SSRIs(prozac,lustral,paxil,citoles) no problem

September 2019-March 2020 SNRI(effexor)37.5mg/day slight problems when using.

March 2020 effexor quit +30 health problems:Brain fog , muscle wastage,facial change, anhedonia,insomnia,pssd ...

No symptoms improved in 10 months

Link to post

I have had the same. Maybe it's because our cortisol levels naturally reduce in the evenings,? Even on my worst days, I started feeling better in the evenings. 

50 mg Sertraline Nov 2016 to Dec 2016

100 mg Sertraline Jan - March 2017

50 mg Sertraline April - June 2017

25 mg Sertraline July 2017 - Sept 2018

12.5 mg Sertraline Oct 2018

0 mg Nov 1 2018

Link to post

Good answer Dabro!

Citalopram 20 mg

Mid June 1994- end March 1995 Then tapering 3 months 

Mid August 1995-end August 1996 Tapering 6 months 

Mid January 2000-end September 2001 Tapering 6 months

Mid October 2003-end October 2005 Tapering 7 years. 

More detailed drug history is here - ☼-kostas

Off any drug from October 2012 

Link to post
  • 2 weeks later...

Thanks. Artificial lights increase my brain fog. I am becoming completely dysfunctional. What could be the reason for this?

Best regards

 

Social phobia.2014-2019 SSRIs(prozac,lustral,paxil,citoles) no problem

September 2019-March 2020 SNRI(effexor)37.5mg/day slight problems when using.

March 2020 effexor quit +30 health problems:Brain fog , muscle wastage,facial change, anhedonia,insomnia,pssd ...

No symptoms improved in 10 months

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy